Jump to content

xelz hah

Member Since 01 Aug 2013
Offline Last Active Jul 08 2014 09:30 PM

Topics I've Started

Adderall/vyvanse/stimulants/amphetamines And Acne?

21 August 2013 - 03:05 PM

Hi there,

 

I have a question to throw out here for anyone taking vyvanse/adderall/amphetamines in general. First off, I am prescribed adderall and vyvanse. I only started taking them a lot in the past 8 months. In these months I noticed small bumps on my skin that turned into acne and it continued to develop all over my face. My skin became dramatically oily and my head a bit itchier. Now my skin is in the worst condition it has ever been in.

 

I have tried everything over these 8 months. From the gentle approach, to my old vigorous routine with no clearing. New pimples overnight! I am even on diane 35. This simply is not how my skin behaves. Oh and I have changed my diet to be skin-friendly for three months now.

 

I am starting to draw a correlation to these medications. Does anyone find that their skin reacts or is oilier when on these medications? 

 

I can only assume that a stimulant could boost sebum production, but I really haven't been able to look into it too much because acne is not a documented side effect!

 

Any opinions or comments would be awesome!


Scared Of Benzoyl Peroxide Being Too Gentle!

15 August 2013 - 01:41 PM

I'm so scared to start this because I've used such strong products my whole life it feels like 2.5% won't work! Did this happen to anyone?